MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM3420E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Injury (2348); Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after implant, the patient experienced chronic pain, adhesions, incarcerated organs, small bowel obstruction and recurrence.After treatment, the patient experienced revision surgery.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7865032
Report Number9615742-2018-02024
Device Sequence Number1678115
Product Code FTL
UDI-Device Identifier10884521190542
UDI-Public10884521190542
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131969
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Model NumberSYM3420E
Device Catalogue NumberSYM3420E
Device Lot NumberPNJ0216X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;